Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    11
  • views
    6596

Day 7 On Accutane (Claravis 40 Mg Once Daily)

Hey guys,

So i don't know if anyone is even reading this, but its been one week on Accutane! I can't say that i notice any side effects besides my lips starting to dry up and my body being itchy. For what it's worth my skin actually feels pretty smooth right now, just 2 or 3 very small barely active pimples. I'm finding a few spots on my face are like indented and feels like a pitted scar but at my dermatologist visit yesterday he assured me those indented spots are due to inflammation and should pop back out in a few weeks. They are not noticeable so i don't care.

It's been a week and i have not noticed any sign of an initial break out. I'm wondering if mine will come later on, or the antibiotics i'm on is keeping it at bay. I suppose only time will tell. Anyways I'm feeling pretty good right now, i can't believe how fast time is going already! I'm hoping if i do get an initial break out, it will be when my boyfriend is away for two weeks (he's leaving for San Francisco for 2 weeks in 4 days) that way i'm less stressed about what i look like.

I've been doing the same routine of:

cetaphil gentle cleanser to wash

aczone gel all over face

cerave lotion all over face and hands

aquaphor on lips

Clavaris 40 mg

Ampicillin 500 mg 2x daily

I'll update again in a few days (:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×